• andra's Avatar

    andra started following

    User: RachaelC@StF

  • andra's Avatar

    andra started following

    User: CancerNews

  • andra's Avatar

    andra shared an experience

    Side Effects (Eating problems (anorexia)): My husband loses his appetite about half way through the 4 week sessions of Sutent. He doesn't want to eat, or if he does, eats very little. He says he feels full. A few times he has had diarrhea or maybe nausea with vomiting once or twice during the month. Other months no diarrhea or vomiting. Any suggestions for revving up the appetite. He loses weight, this month 10 pounds, which he then tries to gain the 2 weeks he is off the sutent.

  • andra's Avatar

    andra shared an experience

    Procedure or Surgery

  • andra's Avatar

    andra shared an experience

    Drug or Chemo Therapy: has had one round of sutent. The first 2 weeks were relatively unaffected, the third week, very tired, no appetite, sore mouth. Now off because broke arm at cancer site in forearm. Will have to heal from it before we can go to round 2 of sutent. Then re scan to see if any improvement.

  • andra's Avatar

    andra wrote on Hope's wall

    my husband has kidney cancer and had kidney removed, has metastasis to lung, bone. Has just started on sutent, what are you on?